Holomorphic Approximation of Ultradifferentiable Functions.

Bernd Droste

Mathematische Annalen (1981)

  • Volume: 257, page 293-316
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Droste, Bernd. "Holomorphic Approximation of Ultradifferentiable Functions.." Mathematische Annalen 257 (1981): 293-316. <http://eudml.org/doc/163558>.

author = {Droste, Bernd},
journal = {Mathematische Annalen},
keywords = {holomorphic approximation for ultradifferential functions},
pages = {293-316},
title = {Holomorphic Approximation of Ultradifferentiable Functions.},
url = {http://eudml.org/doc/163558},
volume = {257},
year = {1981},

AU - Droste, Bernd
TI - Holomorphic Approximation of Ultradifferentiable Functions.
JO - Mathematische Annalen
PY - 1981
VL - 257
SP - 293
EP - 316
KW - holomorphic approximation for ultradifferential functions
UR - http://eudml.org/doc/163558
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.